Mersynofen Tablets 12 Pack

AU$9.95 AU$3.99
Quantity
Add To Cart
Mersynofen Tablets 12 Pack

Mersynofen combines the strength of 500mg paracetamol and 200mg ibuprofen in a single tablet, delivering stronger* pain relief2 for up to 8 hours.

Provides tempoarary relief of pain associated with: headache, migraine headache, tension headache, sinus pain, toothache, backache, muscular aches and pains, period pain, sore throat, tennis elbow, rheumatic pain and arthritis, and the aches and pains associated with colds.

*One Mersynofen versus two tablets of 500mg paracetamol1
1. Mehlisch DR Et al. Clin Ther 2010; 32(6):1033-49, sponsored by RB.

Size

12 Tablets

Warnings

This medicine may not be right for you. Read the label before purchase. Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your health professional.

Ingredients

Ibuprofen 200mg
Paracetamol 500mg

AU$9.95 AU$3.99
Quantity
Add To Cart
AU$9.95 AU$3.99
Quantity
Add To Cart